# SDR PCAA0103016

- Difficulty date: March 6, 2001
- Submitted: March 10, 2001
- Operation: Air carrier
- Aircraft: N830EX
- Make and model: Dhav DHC8102
- Aircraft serial: 155
- Aircraft time: 26,573 hours, 29,800 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ground Wire
- Condition: Damaged
- Location: Emergency Lght
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVP-FLIGHT 3558 CREW REPORTED EMERGENCY LIGHTS FLICKER IN TURBULANCE.  ACFT FERRIED TO MDT.  MX CHECKED ALL CONNECTIONS AT FLT ATTENDANTS EMERGENCY LIGHT SWITCH, AND CANNON PLUG BEHIND SWITCH PANEL.  NO DEFECTS NOTED.  RELAY 3315-K2 REPLACED.  COULD NOT DUPLICATE.  AIRCRAFT RETURNED TO SERVICE.  PROBLEM REOCCURED ON 08 MAR 01 SCE FLT 3831.  EMERGENCY LIGHTS FLICKERED DURING TAKEOFF AND CLIMB.  MX REPLACED CIRCUIT BREAKER C3 ON RT.  SECONDARY BUSS AND REPLACED 8 WIRES IN EMERGENCY LIGHT SYSTEM.  COULD NOT DUPLICATE DURING TEST FLIGHT.  ACFT RETURNED TO SERVICE.  PROBLEM REOCCURED FLIGHT 3743-MDT EMERGENCY LIGHTS FLICKERED ON SHORT FINAL.  MX FOUND AND REPAIRED A BAD GROUNG WIRE.
